# SDR DALA1304651201

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 68,307 hours, 9,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Out Of Adjust
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING SLIDE INFLATOR BOTTLE BELLCRANK ARM OUT OF ADJUSTMENT.  MX ADJUSTED.  SYSTEM, OPERATION IS NORMAL.
